# SDR COMA0160858

- Difficulty date: October 29, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- Aircraft time: 6,910 hours, 7,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT #5407.  EMERGENCY LIGHTS CIRCUIT BREAKER IS TRIPPED.RESET BREAKER AND FUNCTION CHECKED SYTEM.  NO FAULTS FOUND.
